Thank you for your question in regards to Juvederm. Lumps and bumps, along with bruising and swelling are common when injecting fillers and can last up to two weeks. Hyaluronidase can be injected to dissolve the product if you are not happy with the results. To be sure what is best for you, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.
I hope this helps.
Juvederm can be dissolved with Vitrase and is not permanent. It takes two full weeks to see the results. I prefer Belotero to Juvederm for the delicate area under the eyes. Best, Dr. Green
Thank you for sharing your question. Swelling and bruising after
under eye filler injections is very common. Since it has only been 5 days since
your treatment, I recommend allowing filler to settle a bit more and
following up with your injector at the two-week mark. The lumps and bumps that
you are describing can be normal as the filler settles into place, however if
they persist longer than 2 weeks you can have the filler dissolved using
the enzyme hyaluronidase. In the future, under eye filler can be performed
using the microcannula technique, which can greatly minimize your risk of
bruising. Best of luck.
I agree with Dr Weiner, cannula technique is better in this area (unless one is very experienced and uses a needle on periosteum technique), regardless, cannulas give more finesses to this delicate area.
For now, massage 2-4 times a day, and hope the lumps will settle, if not there is always Hyalase or Hyaluronidase - and enzyme that can dissolve HA fillers such as Juvederm and Restylane.
Restylane is a better product that Juvederm, however in countries such as Australia there is another product line called Volbella (Juvederm), that is similar to Restylane.
All the best,
Dr Davin Lim
Laser and aesthetic dermatologist
It's my guess that this person is not an extremely experienced injector. I always use cannulas for this area to minimize bruising. I also never use Juvederm because in many cases, there is persistent edema that lasts for years. I would let things settle out before removing right now. Chances are very high it will need to be removed though. See my link please. I like Restylane for this area.
Thank you for your question about Juvederm eye filler.
- I am sorry you have had such an experience.
- It appears the person who treated you was not a specialist doctor.
- These are very tricky and potentially dangerous injections -
- Please see plastic surgeon in 10 - 14 days to allow swelling to subside.
- You may need dissolving enzymes and you certainly need someone who is an expert in this area.
- Always consult a Board Certified Plastic Surgeon.
Best wishes. Elizabeth Morgan MD PHD FACS
From your description, it sounds as though you have significant bruising and swelling. You need to give it a few weeks to resolve, which it usually does. If the bumps remain after that time, you may need Hyaluronidase to dissolve the filler.
Give your juvederm a few more weeks to settle and hopefully all good things will occur. If the bumps persist then you will need the enzyme injection to remove the juvederm. My Best, Dr Commons